Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Delayed periods with light flow, have bloating, cramping, on pill. Is it due to pill?

Hi my period was two weeks late, I took a hpt negative. I got it, but it was really light. Now I m still bloated, tired, feeling sick, cramping and it feels like im getting it again. I m on the pill . The past 3 months my period has bn late, the first month 3 days, The second month a week and the third month two weeks. But this month is the only month that it was lighter and didn t last as long. Could it be my pill?
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for query,
you have not mention the name of pill?Is it a combination pill or progesterone only pill?
If it is progesterone only pills it affect your other hormonal status.
hormonal imbalance occurs due to tension anxiety,Shift duty or ovarian disease.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor